Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The semi-infinite elastic strip


Authors: M. W. Johnson Jr. and R. W. Little
Journal: Quart. Appl. Math. 22 (1965), 335-344
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/187479
MathSciNet review: 187479
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35


Additional Information

DOI: https://doi.org/10.1090/qam/187479
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society